A 51-year-old member asked:
What are the long term side effects of lisinopril?
2 doctor answers • 4 doctors weighed in
Cardiology 19 years experience
High potassium: Its a great drug and i write it often, but u need to check for high potassium occ. Some people's also can develop a chronic cough.
6.1k viewsReviewed >2 years ago
Cardiology 33 years experience
Overall safe: Most common is a nuisance cough. Most serious is swelling of lips and throat which can cause breathing difficulties. Rash can occur. There may be a worsening of kidney function rarely if you have blockage in blood vessels to both kidneys. Sometimes it can also cause high potassium. Overall it is a safe, inexpensive and very useful medicine!
6k viewsReviewed >2 years ago
A 31-year-old member asked:
Are there any long term side effects of taking zestril (lisinopril)?
1 doctor answer • 2 doctors weighed in
Specializes in Preventive Medicine
5.8k viewsReviewed >2 years ago
A 23-year-old male asked:
How long do sexual side effects of lisinopril last after discontinuing?
2 doctor answers • 5 doctors weighed in
Cardiology 59 years experience
5.3k viewsReviewed >2 years ago
A 44-year-old member asked:
How about side effects of prinivil (lisinopril)?
1 doctor answer • 1 doctor weighed in
Specializes in Nephrology and Dialysis
5.9k viewsAnswered >2 years ago
Last updated Jun 17, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.